Drug-induced diarrhea is loose, watery stools caused by certain medications.
Diarrhea associated with medications
Nearly all medications may cause diarrhea as a side effect. The medications listed below, however, are more likely to cause diarrhea.
Non-Steroidal Anti-Inflammatory Drugs(NSAIDs) are the most prescribed medications in the world, but are also the most misunderstood... Read more »
I've been reading some research on a guest speaker coming to Washington, DC, on March 1, 2010, for our JDRF capitol chapter research... Read more »
An article from Reuters Health titled, "Vitamin E, anti-inflammatories show benefit in Alzheimer's disease," points out the results of... Read more »
A couple of months back I wrote a post discussing the concerns I and many others have regarding the return of severe gastrointestinal side... Read more »
Source: ADAM Encyclopedia
Traveler's DiarrheaTraveler's diarrhea (TD) is the most common health problem a traveler encounters. It is almost always caused by ingesting certain... Read more »
These are adult asthmatics who sometimes have mild asthma symptoms, and when they do they take a puff or two or three or four of their quick-relief... Read more »